Posted 11/19/2013 7:58 PM (GMT -6)
FYI - the chemical incorrectly labeled and used as an artificial sweetener (actually a neurotoxin, ant poison) named Aspartame/Phenylalanine/Nutra Sweet can induce 92 serious and life threatening side effects. Including Migraines and vision impairment (floaters).
If you drink diet drinks, crystal light, eat light Yoplait yogurt, eat sugar free foods, chew Dentynne gum and the like, eat Breathsaver mints, use 5 Hour Energy shots, you are ingesting this very harsh chemical each and every day. Get off of it and purge your system of it. You will feel 100 times better.
Now if you are 100% certain you do not eat foods or drink beverages with this chemical in them, then ignore my reply.
I do hope you find relief. But I would suggest making sure you are not ingesting aspartame. I was and had no idea how harmful this is. I had headaches for decades, 42 years to be exact, nearly everyday of my life. Went off Aspartame and Caffeine, feel so much better, you have no idea how much better I feel.
I no longer have a headache - at all.